Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 269, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Aug 9, 2011, 4:36 PM MDT for Chase County, Hayes County, Nebraska. It was in force for 28 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 9, 2011, 4:36 PM MDT (22:36 UTC)
- Expired
- Aug 9, 2011, 5:04 PM MDT
- In force
- 28 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Chase County, NE, Hayes County, NE
The radar
The Goodland radar (KGLD), 124 km from the middle of the area, began a volume at 22:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 9, 4:38 PM MDT | HAIL 1 | 5 W Wauneta, NE | |
| Aug 9, 4:45 PM MDT | HAIL 1.5 | 5 Sw Wauneta, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 9, 1:51 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.6 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 98 J/kg
- Mixed-layer CIN
- -357 J/kg
- Mixed-layer LCL
- 1507 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
118
WUUS53 KLBF 092236
SVRLBF
NEC029-085-092315-
/O.NEW.KLBF.SV.W.0269.110809T2236Z-110809T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
436 PM MDT TUE AUG 9 2011
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CHASE COUNTY IN SOUTHWEST NEBRASKA...
SOUTHWESTERN HAYES COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 515 PM MDT/615 PM CDT/
* AT 436 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ENDERS...OR 11 MILES SOUTHEAST OF IMPERIAL...AND MOVING SOUTHEAST
AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
WAUNETA AND HAMLET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 4052 10108 4036 10107 4035 10142 4035 10176
4057 10155
TIME...MOT...LOC 2236Z 298DEG 23KT 4041 10147
WIND...HAIL 60MPH 1.75IN
$$
SCHULTZ2 follow-up statements
528
WWUS53 KLBF 092247
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
447 PM MDT TUE AUG 9 2011
NEC029-085-092315-
/O.CON.KLBF.SV.W.0269.000000T0000Z-110809T2315Z/
CHASE NE-HAYES NE-
447 PM MDT TUE AUG 9 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
HAYES AND SOUTHEASTERN CHASE COUNTIES UNTIL 515 PM MDT/615 PM CDT/...
AT 447 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
WAUNETA...OR 13 MILES SOUTHEAST OF IMPERIAL...MOVING SOUTHEAST AT 25
MPH.
AT 438 PM MDT...QUARTER SIZE HAIL WAS REPORTED 5 MILES WEST OF
WAUNETA WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WAUNETA AND HAMLET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 4055 10155 4052 10108 4036 10107 4035 10142
4035 10170
TIME...MOT...LOC 2246Z 301DEG 21KT 4038 10144
WIND...HAIL 60MPH 1.75IN
$$
SCHULTZ805
WWUS53 KLBF 092304 RRA
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
504 PM MDT TUE AUG 9 2011
NEC029-085-092314-
/O.CAN.KLBF.SV.W.0269.000000T0000Z-110809T2315Z/
CHASE NE-HAYES NE-
504 PM MDT TUE AUG 9 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN HAYES AND
SOUTHEASTERN CHASE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 10 PM CDT OR 9 PM MDT.
LAT...LON 4055 10155 4052 10108 4036 10107 4035 10142
4035 10170
TIME...MOT...LOC 2304Z 301DEG 21KT 4033 10132
$$
SCHULTZWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 2:33 PM MDT, 2 hours 3 minutes earlier.
Area forecast discussion, Aug 9, 2:33 PM MDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 333 PM CDT TUE AUG 9 2011 .SHORT TERM (TONIGHT THROUGH FRIDAY)... EASTERLY TO SOUTHEASTERLY UPSLOPE FLOW ALONG WITH EXISTING OUTFLOW BOUNDARY IN SOUTHWEST NEBRASKA WILL EXIST THIS EVENING AS WEAK SURFACE HIGH RESIDES FROM SOUTH DAKOTA INTO EASTERN NEBRASKA. FAST WESTERLIES ALOFT WILL BRING AN ORGANIZED THREAT FOR MCS FORMATION WITH GENERAL WIDESPREAD RAINFALL POSSIBLE. DUE TO 30 TO 50 KNOT DEEP LAYER SHEAR...SEVERE STORMS POSSIBLE TONIGHT. USING A BLEND OF THE 18Z NAM AND 12Z GFS THE HEAVY QPF AXIS TO RESIDE FROM ELLSWORTH THROUGH NORTH PLATTE WITH RAINFALL AMOUNTS OF 1.5 TO 2 INCHES. WHILE ISOLATED SEVERE TO CONTINUE LATE THIS AFTERNOON...MAIN DISTURBANCE LOCATED IN SOUTHEAST WYOMING WILL TRANSLATE EAST SOUTHEAST INTO FORECAST AREA OVERNIGHT...TARGETING THE SOUTHERN NEBRASKA PANHANDLE TO BLOSSOM AND TRACK EAST SOUTHEAST THROUGH THE CENTRAL AND SOUTHERN SANDHILLS OVERNIGHT. A DEVELOPING EAST/SOUTHEAST LOW LEVEL JET...WHICH HAS BEEN LACKING THE PAST SEVERAL DAYS WILL BE PRESENT AIDING IN STORM INFLOW. AREAS OF SIGNIFICANT RAINFALL ARE EXPECTED. THE HEAVY CONVECTION WILL DIMINISH WEDNESDAY MORNING...ALTHOUGH AMPLE MOISTURE AND WEAK LIFT WILL BE SUFFICIENT FOR AT LEAST SCATTERED SHOWERS AND STORMS. MOST IF NOT ALL THE ACTIVITY SHOULD END BY LATE WEDNESDAY AFTERNOON. HIGHS WEDNESDAY KEPT MAINLY IN THE LOWER 70S AS PERSISTENT STRATUS TO ALSO INHIBIT WARMUP. MAINTAINED AT CHANCE FOR SHOWERS AND STORMS THURSDAY/THURSDAY NIGHT AS FAST WESTERLIES ALOFT IN ZONAL WILL AID IN AT LEAST ISOLATED DEVELOPMENT. A LOW LEVEL JET DEVELOPING THURSDAY NIGHT WILL ENHANCE DEVELOPMENT THURSDAY NIGHT ACROSS THE EASTERN HALF OF FORECAST AREA. HIGHS A BIT WARMER FROM MID TO UPPER 80S WEST TO LOW 80S EAST. A WEAK COLD FRONT WILL PASS FRIDAY WITH STORM CHANCES MAINLY ACROSS THE EAST. MAINLY ACTIVITY SHOULD RESIDE ACROSS THE EASTERN DAKOTAS/IOWA AND MINNESOTA. HIGH FROM 82 TO 85. .LONG TERM (SATURDAY THROUGH TUESDAY)... UPPER RIDGE FORECAST TO PERSIST FROM THE FOUR CORNER REGION INTO THE NORTHERN ROCKIES PER GFS/ECMWF MODEL WITH NORTHERN PORTION OF RIDGE BREAKING DOWN. STORM CHANCES WILL EXIST...ALTHOUGH MOST DEVELOPMENT LOOKS TO BE ISOLATED. HIGHS TO REMAIN SLIGHTLY BELOW NORMAL IN THE LOW 80S MAINLY. && .AVIATION... CLUSTERS OF THUNDERSTORMS WILL MOVE SOUTHEASTWARD ACROSS THE REGION THROUGH TONIGHT. EXPECT AT LEAST BRIEF IFR CONDITIONS IN HEAVY RAIN WITH VISIBILITY BELOW 2SM WITH THE STORMS...MAINLY ACROSS SOUTHWEST NEBRASKA. SEVERE SURFACE WINDS AND HAIL ARE ALSO POSSIBLE. THE RISK OF SEVERE STORMS WILL DIMINISH AFTER 06 UTC...BUT -SHRA AND STRATUS COULD BE IN THE CARDS INTO WEDNESDAY. IFR CEILINGS COULD ACCOMPANY THE STRATUS. THAT IS ALSO MUCH MORE LIKELY AT KLBF THAN AT KVTN. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM/EXTENDED...ROBERG AVIATION...CJS
Hazardous weather outlook, Aug 9, 2:05 PM MDT, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 305 PM CDT TUE AUG 9 2011 NEZ004>010-022>029-035>038-056>059-069>071-094-102015- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 305 PM CDT TUE AUG 9 2011 /205 PM MDT TUE AUG 9 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THIS EVENING ACROSS THE SOUTHERN NEBRASKA PANHANDLE AND SOUTHWESTERN NEBRASKA. VERY LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES ARE POSSIBLE WITH SUPERCELL THUNDERSTORMS. THE STORMS MAY GROW INTO A LARGE COMPLEX DURING THE EVENING AS THEY MOVE SOUTHEAST...WHICH COULD RESULT IN A GREATER THREAT OF DAMAGING WINDS AND VERY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A FEW SEVERE STORMS COULD OCCUR THURSDAY AFTERNOON INTO THURSDAY NIGHT AS A COLD FRONT MOVES ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE CJS
In the hours before
Local storm report, Aug 9, 3:20 PM MDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
420 PM CDT TUE AUG 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL 10 NNE HAYES CENTER 40.64N 100.95W
08/09/2011 M2.75 INCH HAYES NE PUBLIC
PUBLIC REPORTED BASEBALL SIZED HAIL 10 MILES NORTH
NORTHEAST OF HAYES CENTER.
&&
CVPLocal storm report, Aug 9, 3:47 PM MDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
447 PM CDT TUE AUG 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0157 PM HAIL 3 SW ARTHUR 41.54N 101.73W
08/09/2011 M1.75 INCH ARTHUR NE PUBLIC
PUBLIC REPORTED GOLF BALL SIZED HAIL 3 MILES SOUTHWEST OF
ARTHUR.
0236 PM HAIL 4 N PAXTON 41.18N 101.36W
08/09/2011 M2.50 INCH KEITH NE PUBLIC
PUBLIC REPORTED TENNIS BALL SIZED HAIL 4 MILES NORTH OF
PAXTON.
0237 PM HAIL 20 N OGALLALA 41.42N 101.72W
08/09/2011 E1.00 INCH ARTHUR NE DEPT OF HIGHWAYS
NEBRASKA DEPARTMENT OF ROADS REPORTED THEY ARE PLOWING
ROADS NORTH OF LAKE MCCONAUGHY DUE TO HAIL 6 INCHES DEEP
ON ROADS. HAIL SIZES UP TO THE SIZE OF A QUARTER.
0238 PM FUNNEL CLOUD 10 W SUTHERLAND 41.16N 101.32W
08/09/2011 KEITH NE TRAINED SPOTTER
TRAINED SPOTTER REPORTED A WALL CLOUD PRODUCING BRIEF
FUNNELS APPROXIMATELY 10 MILES WEST OF SUTHERLAND.
SPOTTER WAS LOCATED 4 MILES WEST OF SUTHERLAND.
0240 PM HAIL PAXTON 41.12N 101.36W
08/09/2011 E1.50 INCH KEITH NE CO-OP OBSERVER
0244 PM HAIL SARBEN 41.16N 101.30W
08/09/2011 M1.75 INCH KEITH NE PUBLIC
NERAIN OBSERVER REPORTED GOLF BALL SIZED HAIL AND BROKEN
WINDOWS IN SUTHERLAND.
0255 PM HAIL SUTHERLAND 41.16N 101.13W
08/09/2011 M1.75 INCH LINCOLN NE LAW ENFORCEMENT
LAW ENFORCEMENT DISPATCH REPORTED GOLF BALL SIZED HAIL
COVERING THE GROUND NEAR SUTHERLAND POWER PLANT.
0257 PM HAIL SUTHERLAND 41.16N 101.13W
08/09/2011 M1.75 INCH LINCOLN NE PUBLIC
PUBLIC REPORTED GOLF BALL SIZED HAIL IN SUTHERLAND.
0301 PM HAIL 8 NW WALLACE 40.92N 101.27W
08/09/2011 M1.75 INCH PERKINS NE PUBLIC
PUBLIC REPORTED GOLF BALL SIZED HAIL BROKE WINDOWS OUT OF
THEIR HOUSE 8 MILES NORTHWEST OF WALLACE.
0310 PM FUNNEL CLOUD WALLACE 40.84N 101.16W
08/09/2011 LINCOLN NE TRAINED SPOTTER
TRAINED SPOTTER REPORTED A WALL CLOUD PRODUCING SMALL
FUNNELS NEAR WALLACE. PRECISE LOCATION UNKNOWN.
0332 PM HAIL WALLACE 40.84N 101.16W
08/09/2011 M2.75 INCH LINCOLN NE LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED BASEBALL SIZED HAIL IN WALLACE.
0335 PM HAIL 10 NNE HAYES CENTER 40.64N 100.95W
08/09/2011 M2.75 INCH HAYES NE PUBLIC
PUBLIC REPORTED BASEBALL SIZED HAIL 10 MILES NORTH
NORTHEAST OF HAYES CENTER.
0339 PM HAIL 7 N HAYES CENTER 40.61N 101.02W
08/09/2011 M1.75 INCH HAYES NE TRAINED SPOTTER
SPOTTER REPORTED GOLF BALL SIZED HAIL 7 MILES NORTH OF
HAYES CENTER.
0355 PM HAIL 6 SE CHAPPELL 41.03N 102.39W
08/09/2011 E1.00 INCH DEUEL NE PUBLIC
PUBLIC REPORTED QUARTER SIZED HAIL 6 MILES SOUTHEAST OF
CHAPPELL.
0356 PM HAIL 6 NE HAYES CENTER 40.57N 100.94W
08/09/2011 M1.50 INCH HAYES NE LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED PING PONG BALL SIZED HAIL 6
MILES NORTHEAST OF HAYES CENTER.
0400 PM HAIL 7 WSW CHAPPELL 41.06N 102.59W
08/09/2011 E1.00 INCH DEUEL NE PUBLIC
&&
CVPLocal storm report, Aug 9, 3:51 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
451 PM CDT TUE AUG 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM HAIL VENANGO 40.76N 102.04W
08/09/2011 M1.75 INCH PERKINS NE LAW ENFORCEMENT
SHERIFF REPORTED PING PONG BALL AND GOLF BALL SIZED HAIL
IN VENANGO.
&&
CVPLocal storm report, Aug 9, 3:52 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
452 PM CDT TUE AUG 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM HAIL 10 E VENANGO 40.76N 101.85W
08/09/2011 M1.00 INCH PERKINS NE LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED QUARTER SIZED HAIL 10 MILES EAST
OF VENANGO.
&&
CVPLocal storm report, Aug 9, 4:12 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
512 PM CDT TUE AUG 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 PM HAIL 12 NE LAMAR 40.70N 101.82W
08/09/2011 M1.75 INCH CHASE NE PUBLIC
PUBLIC REPORTED GOLF BALL SIZED HAIL 12 MILES NORTHEAST
OF LAMAR.
&&
CVPLocal storm report, Aug 9, 4:28 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
528 PM CDT TUE AUG 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND GST IMPERIAL 40.52N 101.64W
08/09/2011 M55.00 MPH CHASE NE ASOS
0525 PM HAIL IMPERIAL 40.52N 101.64W
08/09/2011 E1.75 INCH CHASE NE LAW ENFORCEMENT
&&
CJSThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 12:44 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Keith | 46 min |
| Aug 9, 1:14 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Keith, Lincoln | 46 min |
| Aug 9, 1:32 PM MDT | Tornado Warning | LBF | Keith, Lincoln | 28 min |
| Aug 9, 2:01 PM MDT | Severe Thunderstorm Warning | LBF | Hayes, Lincoln, Perkins | 44 min |
| Aug 9, 2:14 PM MDT | Tornado Warning | LBF | Hayes, Lincoln | 31 min |
| Aug 9, 2:43 PM MDT | Severe Thunderstorm Warning | LBF | Deuel | 47 min |
| Aug 9, 2:44 PM MDT | Tornado Warning | LBF | Frontier, Hayes | 31 min |
| Aug 9, 3:16 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes | 29 min |
| Aug 9, 3:30 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Perkins | 45 min |
| Aug 9, 3:56 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Perkins | 49 min |
| Aug 9, 4:50 PM MDT | Severe Thunderstorm Warning | LBF | Perkins | 55 min |
| Aug 9, 5:24 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Perkins | 51 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.